# SDR USAA20091215BB162

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Out Of Adjust
- Location: Oxygen Mask
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL  FLT 800  EN ROUTE PHL TO CLT.  MASKS FAILED TO DROP AT 26A&B, 6CDE, 13CDE, 16CDE, 20CDE, AND 26 CDE AT CENTER AIRCRAFT LEFT (DURING CABIN PRESSURIZATION EVENT - SEE SDR USAA20091215BB161).  ACCOMPLISHED DOOR LATCH ADJUSTMENT.  DROP TESTED DOORS AND LATCH.  OPS CHECK GOOD.
